MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Model Number IPN000188
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that after expanding and deflating the balloon, the balloon was stuck inside the arrow 8f short sheath.As a result, the sheath with the stuck balloon was removed as a whole, leaving the guide wire in and inserting another sheath and a new balloon was used.There was no report of patient complications, serious injury or death.
 
Additional Manufacturer Narrative
(b)(4).No part has returned to teleflex chelmsford for investigation.The reported complaint of catheter tight in sheath is not able to be confirmed.If the product is returned at a later date, a full investigation of the sample will be completed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key10334872
Report Number3010532612-2020-00201
Device Sequence Number19398043
Product Code DQY
UDI-Device Identifier00801902001603
UDI-Public00801902001603
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberIPN000188
Device Catalogue NumberCP-08803
Device Lot Number14F19G0027
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1